# SDR C8GA20080017

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 68,011 hours, 33,405 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018073
- Part serial: 20370080
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT P0002 FROM PTY TO MFA.  DURING CLIMB OPERATION OIL PSI WENT TO -4, N1=0, N2=0 ENG SHUTDOWN.  ACFT RETURNED TO PTY WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM AND FOUND EEC TO BE AT FAULT.  REMOVED AND REPLACED EEC, OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.  (S)
